# SDR FDEA202506141122

- Difficulty date: June 14, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 22,596 hours, 12,968 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 600 Flap
- Component: Flap, Airbus
- Component part number: A5796065000700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING OUTER FLAP D-NOSE SKIN GOT DENT BETWEEN RIB15~17 ,S-1.1~1.2 ACCOMPLISHED THE NOSE SKIN FLUSH REPAIR AT RH WING OUTER FLAP RIB15~17, S-1.1~1.2   I.A.W A300-600F SRM 57-50-00-201, PARA.4H, PAGE.231~236, FIG.208 & SRI:57-50-00-201, IIR:57-50-  00-2-002-00, PARA.3B, TABLE.203, PAGE.207/208. THE REPAIR CLASSIFIED AS CAT.B MAJOR PER GMM 06-2-100.
